Today - FREE chat with Dr. Kent Holtorf - Weight Gain and Diabetes: Is Your Thyroid To Blame? Wednesday Jun 29, 2011, 01:00PM - 02:00PM (EST)

Jun 29, 2011 - 5 comments
Tags:

WLD

,

Thyroid

,

Weight gain

,

Weight Loss

,

Hypothyroid

,

Diabetes



Learn how you can get the diagnosis and treatment you need to get back to the way you used to look and feel. Dr. Holtorf will answer your questions and share valuable information concerning your health. Kent Holtorf, M.D. will answer your questions about Diabetes, Hypothyroid or other Endocrine questions, on June 29, 2011 from 10am – 11am (Pacific Time).

Register here and ask your question. We'll send you an e-mail reminder, too!
http://www.medhelp.org/health_chats/register/63

We look forward to seeing you soon!

Free Live Health Chat:  
Weight Gain and Diabetes: Is Your Thyroid To Blame?
Wednesday Jun 29, 2011, 01:00PM - 02:00PM (EST)

Your Thyroid Community Leaders
http://www.medhelp.org/forums/Thyroid-Disorders/show/73

Comments
Post a Comment
168348_tn?1379360675
by ChitChatNine, Jun 29, 2011


Live in a few minutes:
http://www.medhelp.org/health_chats/register/63

Immediately following the chat, you can view the archives here (written word for reading)
http://www.medhelp.org/health_chats/register/63

Avatar_m_tn
by nburris, Dec 19, 2011
I had posted a comment about major weight gain due to medication,bothy for me and my husband.Is is not major he has gain maybe 50 pounds butv it has been on a 7 years period and it is also due to everyting and really bad diet.No fruit a vegetals at all.Mine is ben pretty dramatic.I gain about 40 pounds oin 6 months due to changes on sleeping and anty anxiety /panick aqttacks.I dont now why I received this list of medication fir diabetes,cancer and thyroid problems.
Anyway my husband complaint is more the lost of is sexual fonction ;he is also a 65 years olde men.
My problems can turn dramatic because I use to have body image disorder and eating disordr witch took me a long time to get over and I will defenitly go back if I cant control my weight.There was also comments about quiting smoking and beeing inactive.Thev smoking part did hadan influance but that was over a year ago, and until I broke my back about 3months ago I was working out with a personal trainer twice a week.My problems is to find medication for my anxiety aND PANICK Attack I have been taking valium and Lorazepam but now is not enought.I had problems with being overmedicated for bipolar sindrom and quiet everything except for thosr.
Please any advice?

535822_tn?1417529476
by margypops, Dec 19, 2011
I can understand your concern, have you checked out the archives on the link posted here on this thread , ..Have you also tried the weight Loss and dieting forum on MH  there is also a thyroid disorders forum and a diabetic forum .Good luck

168348_tn?1379360675
by ChitChatNine, Dec 19, 2011
Hi .. here's a link to our awesome Thyroid Disorders Community.  You may want to post your question there, too!  Many members there with loads of experience and may be able to help you with some ideas.

http://www.medhelp.org/forums/Thyroid-Disorders/show/73

C~

Avatar_f_tn
by gigicarn1940, Dec 17, 2013
Can thyroid disorder cause your tongue to change colour (black)?

Post a Comment